MATEC Web Conf.
Volume 117, 2017RSP 2017 – XXVI R-S-P Seminar 2017 Theoretical Foundation of Civil Engineering
|Number of page(s)||6|
|Published online||24 July 2017|
Piecewise-linear and bilinear approaches to nonlinear differential equations approximation problem of computational structural mechanics
Moscow state university of civil engineering, Yaroslavskoye shosse, 26, Moscow, Russia, 129337
* Corresponding author: firstname.lastname@example.org
This paper presents a bilinear approach to nonlinear differential equations system approximation problem. Sometimes the nonlinear differential equations right-hand sides linearization is extremely difficult or even impossible. Then piecewise-linear approximation of nonlinear differential equations can be used. The bilinear differential equations allow to improve piecewise-linear differential equations behavior and reduce errors on the border of different linear differential equations systems areas. The matrices of bilinear differential equations system are estimated through nonlinear programming. The results of proposed approach application are presented.
© The Authors, published by EDP Sciences, 2017
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.